What does it mean if I run fevers of about 99.7 quite often?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mom4321
Regular Member


Date Joined Aug 2008
Total Posts : 107
   Posted 9/13/2008 10:03 PM (GMT -6)   
 
   What does this mean?
 
Also is it normal for the D part to be ok but still get terrible stomach aches about 4 hours after eating ? I had turkey on white bread thought it was fine then bam Im in pain tonight.
 asocol  ( supposed to be 6 a day) Im only taking 3 right now.
dr, oharas probotics
astaxanthin  
vitamin d
calcium
magnesium
multi vitamin
biotin
colagon tablets
 


summerstorm
Veteran Member


Date Joined Aug 2006
Total Posts : 6571
   Posted 9/13/2008 10:29 PM (GMT -6)   
well some peoples regular temp is diff than 98.6 for example mine is 97.3 In general a fever is not a concern unless it is over 100.5. it may just be that 99.7 is your average body temp.

mom4321
Regular Member


Date Joined Aug 2008
Total Posts : 107
   Posted 9/13/2008 10:35 PM (GMT -6)   
no its not my normal but it seems to stay right under 100
 asocol 2- 3 times a day
dr, oharas probotics
astaxanthin  
vitamin d
calcium
magnesium
multi vitamin
biotin
colagon tablets
 


Red_34
Elite Member


Date Joined Apr 2004
Total Posts : 23551
   Posted 9/14/2008 8:25 AM (GMT -6)   
No it's not normal to have those stomach pains after eating. Does it feel as if the pain is in your stomach or your intestines? Does the elevated temp make you feel rotten? In my early days of Uc, I would constantly run a temp like that but my doc said it was because my body was still trying to fight itself. I was in a flare at the time. But I haven't had a constant fever like that in a long long time. Are you flaring at the moment?


 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Year-round allergies-Singulair, Zyrtec~Secondary Reynauds Syndrome-'04-Norvasc~Spinal Stenosis(?)~Sacroiliitis-epidural injections~bulging and herniated discs C5/C6 & C6/C7~3rd epidural injection 9/4, Neurontin and Skelaxin
To help Healingwell - click here: DONATE
 
 
 
 

 
 


mom4321
Regular Member


Date Joined Aug 2008
Total Posts : 107
   Posted 9/14/2008 1:42 PM (GMT -6)   
Im not to sure if Im flaring or not as I am new to this. I am going to teh bathrrom less times a day so thats improvment and it normally more formed than before but the stomach issues are wearing me down.
Last night again it hurt from my lower stomach all the way up the under the breast and to each side. This started 4 hours after I ate a bread adn turkey sandwich no lettuce or anything just plain. My temp was 100.2 before bed and I still have stomach issues this morning so ive been eatign saltine crackers. It may hurt because Im hungry I cant tell and Im afraid to find out. Oddly I had kindof a wierd epesode this morning with almost back diareha or at least really dark I dont generally have any blood or anything but Im just so confused and worn down I have no idea what to eat. Im about to eat baby food or applesause .
 asocol 2- 3 times a day
dr, oharas probotics
astaxanthin  
vitamin d
calcium
magnesium
multi vitamin
biotin
colagon tablets
 


mom4321
Regular Member


Date Joined Aug 2008
Total Posts : 107
   Posted 9/14/2008 9:58 PM (GMT -6)   
is ibuphrophin bad to take if you have uc?
 asocol 2- 3 times a day
dr, oharas probotics
astaxanthin  
vitamin d
calcium
magnesium
multi vitamin
biotin
colagon tablets
 


Red_34
Elite Member


Date Joined Apr 2004
Total Posts : 23551
   Posted 9/15/2008 6:00 AM (GMT -6)   
Yes, it promotes intestinal bleeding.

I'm thinking that you should take this concern to your doctor. For some reason gallbladder issues pop to mind when you describe your pain. Maybe even liver - not sure but I really do think you need to call your doc about this one.
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Year-round allergies-Singulair, Zyrtec~Secondary Reynauds Syndrome-'04-Norvasc~Spinal Stenosis(?)~Sacroiliitis-epidural injections~bulging and herniated discs C5/C6 & C6/C7~3rd epidural injection 9/4, Neurontin and Skelaxin
To help Healingwell - click here: DONATE
 
 
 
 

 
 


Gigi1227
Regular Member


Date Joined Aug 2008
Total Posts : 469
   Posted 9/15/2008 8:48 AM (GMT -6)   
I am sorry for your pain. I know what you mean when your afraid to eat! I'm like Red do call your doctor. I was also told to not take iboprophin. My doctor told me to use Tylenol if I had too.

Hope you feel better soon!

Gigi1227
Diagnosised 8/25/08 GRRR
Currently Flaring GRRR
 
Canasa
Asacol
Multi Enzyme
Mega Probiotic
Psyllium
Fiber Wafer
Nictotine Patch
 
 


pixydust13
Regular Member


Date Joined Sep 2008
Total Posts : 28
   Posted 9/15/2008 8:51 AM (GMT -6)   
i had bad pains and tenderness when i pressed my stomach and thats when they put me on Protonics, they said that stomach acid was coming up my throat when i was laying down and i also had black looking stools maybe its some kind of reflux but you'll never know unless you go to the doctor.
Kymie
Diagnosed June 2004
2.4 Lialda, 40mg Protonics, Flinstones vitamins(yummy),
Rhinocort nasal spray, albuterol, and Advair

Life is too short to wake up in the morning with regrets. So love the people who treat you right, and forget about the ones who don't and believe that everything happens for a reason. If you get a chance take it, if it changes your life let it. Nobody said it was going to be easy they just promised it would be worth it.


GardenerJames
Veteran Member


Date Joined Jan 2006
Total Posts : 616
   Posted 9/15/2008 9:08 AM (GMT -6)   
I get terrible pains if I eat Turkey. Sounds like you and I have a little aversion to it.
James
Asacol 4 tabs 2x daily www.myspace.com/gardenerjames
Forvia once a day - Probiotic twice daily - Methotrexate 3 pills once a week - Actonel once a week
Calcium supp. - 1 mg Folic Acid daily - Omega-3 once daily
15th Remicade infusion early September


ErinD
Regular Member


Date Joined Jul 2008
Total Posts : 94
   Posted 9/15/2008 11:07 AM (GMT -6)   
I notice you are taking Asacol...how long have you been taking it? I had problems with my stomach when i took it and as soon as i stopped they went away...just a thought.
Diagnosed with UC 3/2008
10mg Prednisone
75mg 6-MP
Entocort 9mg daily
800mg Asacol 3X daily


twoply
Regular Member


Date Joined Jun 2008
Total Posts : 24
   Posted 9/15/2008 7:13 PM (GMT -6)   
For what it's worth, I am kind of going thru the same thing. For about a week I've been running a low grade fever (99ish) on and off. I went to my GI last week. He took blood and urine tests. I saw him again today. All results were within "norms" and no high white count or anything that showed an infection. It could be a virus but he also thinks it could be from inflammation with my UC.

He told me to take Tylenol for the fever. I take 1 500mg when needed. He also just switched me from Lialda to Colazal. I was on 2 Lialda per day because anymore than that seemed to increase my symptoms. He thinks Colazal may help but it might not.

Anyway, you need to determine if the fever is UC related or something else. Take Tylenol as needed and get some blood work done.

Good luck.
Dx w/ UP in 2005; Dx with UC in 2008
Currently taking: Lialda and Mesalmine Enema (1x per day); Tricor for Cholesterol
Male; age 42; Located in Atlanta


mom4321
Regular Member


Date Joined Aug 2008
Total Posts : 107
   Posted 9/15/2008 8:24 PM (GMT -6)   
I just had blood work when I was diagnosed a month or so ago. It showed a sed rate in my blood of 77 which was marked as high but they didnt say anymore about it . Anyone know what normal is ?
 asocol 2- 3 times a day
dr, oharas probotics
astaxanthin  
vitamin d
calcium
magnesium
multi vitamin
biotin
colagon tablets
 


Luna0
Regular Member


Date Joined Jul 2008
Total Posts : 83
   Posted 9/15/2008 9:20 PM (GMT -6)   
Tylenol best pain relever ever!

Other big no-no's
Asprin
ibprofrin
any prescription pain meds *but sometimes you can't avoid them*
and any other blood thinners out there. BIG NO-NO'S.

In fact make sure you don't take any blood thinners.
Hope you get better, sometimes the meds cause the fevers. I take Imuran and the doctors say that that could cause higher then normal temps.But once my flair went away then my temperature went back down to 98 degrees so it could be possible that you are in a flair.
Tawn 
18 years old, College Student ~WAHOO GO CATS=)
 
Diagnosed in 2004
Currently on:
Remicade
Imuran 3pills/day
And many other over the counter meds.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, September 21, 2018 10:29 PM (GMT -6)
There are a total of 3,005,618 posts in 329,243 threads.
View Active Threads


Who's Online
This forum has 161786 registered members. Please welcome our newest member, Wildcat44444.
279 Guest(s), 5 Registered Member(s) are currently online.  Details
BossJ, Michael_T, Girlie, BBN!!, Faithmac